Show simple item record

dc.contributor.authorChen, Sitong ( )
dc.contributor.authorTang, Xianhua ( Orcid Icon 0000-0001-7963-0782 )
dc.date.accessioned2022-02-22T21:19:03Z
dc.date.available2022-02-22T21:19:03Z
dc.date.issued2018-08-29
dc.identifier.citationChen, S., & Tang, X. (2018). Existence of ground state solutions for quasilinear Schrödinger equations with variable potentials and almost necessary nonlinearities. Electronic Journal of Differential Equations, 2018(157), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15406
dc.description.abstract

In this article we prove the existence of ground state solutions for the quasilinear Schrödinger equation

-∆u + V(x)u - ∆(u2)u = g(u), x ∈ ℝN,

where N ≥ 3, V ∈ C1(ℝN, [0, ∞)) satisfies mild decay conditions and g ∈ C(ℝ, ℝ) satisfies Berestycki-Lions conditions which are almost necessary. In particular, we introduce some new inequalities and techniques to overcome the lack of compactness.

dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2018, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectQuasilinear Schrödinger equationen_US
dc.subjectGround state solutionen_US
dc.subjectBerestycki-Lions conditionsen_US
dc.titleExistence of ground state solutions for quasilinear Schrödinger equations with variable potentials and almost necessary nonlinearitiesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record